# SDR SCNA98069

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NUMBER TWO ENGINE CSD TEMPERATURE INDICATION WAS LOST.  THE NUMBER ONE CSD TEMP CLIMBED INTO THE YELLOW ARC AND THE NUMBER THREE ENGINE CSD TEMPERATURE INDICATION WAS ON MEL.  AIR RETURNED INTO IAH.  FOUND CANNON PLUG LOOSE ON OUT TEMPERATURE BULB FOR THE NUMBER ONE CSD.  NUMBER TWO ENGINE CSD WAS FOUND TO BE AN INDICATION PROBLEM AND WAS MEL'D.  RAN ENGINES WITH A LOAD AND POWER AND OPERATIONALLY CHECKS GOOD.
